How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46960
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have a /cream colour discharge but it seems to have black

Resolved Question:

I have a white/cream colour discharge but it seems to have black flecks in it there is no smell but it's the black flecks that worry me a bit
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

are you a woman?

are you having vaginal discharge? white cream colored vaginal discharge can be a sign of a vaginal fungal or yeast infection

or bacterial vaginosis infection.

the black flecks can be from old blood in the uterus possibly

is this vaginal discharge or stool discharge?

how old are you?

Customer: replied 1 year ago.
Female aged 68
Expert:  Dr. David replied 1 year ago.

I see.

are you having vaginal discharge?

the white cream colored vaginal discharge can still be from a vaginal fungal or bacterial infection

you need to see your GP doctor and get an exam

you may need antifungal vaginal treatments to help

the black flecks can be old blood coming out of the uterus

you may need a uterine ultrasound to check your uterus for masses or bleeding.

when was the last time you saw your GP doctor?

Customer: replied 1 year ago.
I am taking h r t could that have somthing to do with it but there is no way I could stop as the hot flushes are horrendous
Expert:  Dr. David replied 1 year ago.

I see.

hormone replacement therapy can increase risks for vaginal discharge as the estrogen can stimulate your uterus

but you have to keep an eye on uterine cancer as hormone replacement therapy can increase risks for uterine cancer

you should see your GP doctor again

and get a uterine ultrasound to check for uterine masses

uterine cancer tends to cause red blood bleeding from the uterus.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and 2 other Medical Specialists are ready to help you